X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (12) 12
banach space (7) 7
mathematics, applied (7) 7
banach-spaces (6) 6
separable spaces (6) 6
mathematical theorems (5) 5
mathematics - functional analysis (5) 5
approximation (4) 4
linear transformations (4) 4
separable complementation property (4) 4
algebra (3) 3
general topology (3) 3
mathematical inequalities (3) 3
46b26 (2) 2
applied mathematics (2) 2
banach spaces (2) 2
compact-operators (2) 2
controlled separable complementation property (2) 2
hilbert spaces (2) 2
mathematical functions (2) 2
mathematics - general topology (2) 2
monolithic compacta (2) 2
projectional skeleton (2) 2
series convergence (2) 2
spaces (2) 2
tensors (2) 2
03c30 (1) 1
46b03, 46b26 54f05, 46e15, 54c35 (1) 1
46b10 (1) 1
adjoints (1) 1
adverbs (1) 1
almost disjoint family (1) 1
analysis (1) 1
approximability (1) 1
approximation properties (1) 1
approximation property (1) 1
asplund spaces (1) 1
astrophysics (1) 1
asymmetry (1) 1
averagign operator (1) 1
averaging operator (1) 1
axioms (1) 1
banach spaces of universal disposition (1) 1
behavioral/experimental economics (1) 1
biduals (1) 1
c-spaces (1) 1
cartography (1) 1
compact linearly ordered space (1) 1
comparative linguistics (1) 1
complementation (1) 1
complementation property (1) 1
complex (1) 1
concretes (1) 1
conditional expected utility (1) 1
consumer economics: theory (1) 1
continuous separable complementation property (1) 1
controlled separable (1) 1
coordinate systems (1) 1
copies of c0 (1) 1
coseparable subspaces (1) 1
criteria for decision-making under risk and uncertainty (1) 1
decision makers (1) 1
decompositions (1) 1
dialects (1) 1
dual spaces (1) 1
duality mapping (1) 1
dynamic consistency (1) 1
economic models (1) 1
economic theory (1) 1
economic theory/quantitative economics/mathematical methods (1) 1
economics (1) 1
elementary submodel (1) 1
embeddings (1) 1
examples (1) 1
expected utility (1) 1
extensible space (1) 1
extension (1) 1
factorization (1) 1
family (1) 1
finite-rank operators (1) 1
function words (1) 1
functional analysis (1) 1
game theory, economics, social and behav. sciences (1) 1
generated banach-spaces (1) 1
geometry (1) 1
geometry and topology (1) 1
germanic languages (1) 1
grammatical clauses (1) 1
grammatical particles (1) 1
grothendieck spaces (1) 1
ideals (1) 1
identities (1) 1
infinite series (1) 1
invariant bi-separable preference (1) 1
ladder system space (1) 1
language & linguistics (1) 1
language universals (1) 1
linear asymmetries (1) 1
linearly ordered compact space (1) 1
linguistics (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2012, Volume 386, Issue 1, pp. 241 - 257
... operator. This result is used to the study of strengthenings of the separable complementation property in spaces of continuous functions on compact lines... 
Projectional skeleton | Compact linearly ordered space | Averaging operator | Continuous separable complementation property | MATHEMATICS | MATHEMATICS, APPLIED | BANACH-SPACES | Analysis | Universities and colleges
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2013, Volume 401, Issue 2, pp. 939 - 949
We study the separable complementation property (SCP) and its natural variations in Banach spaces of continuous functions over compacta KA induced by almost disjoint families A of countable subsets of uncountable sets... 
Separable complementation property | Ladder system space | Almost disjoint family | Projections in Banach spaces | WEAKLY LINDELOF | MATHEMATICS | DECOMPOSITIONS | MATHEMATICS, APPLIED | GENERATED BANACH-SPACES | Family | Mathematics - Functional Analysis
Journal Article
New York Journal of Mathematics, ISSN 1076-9803, 2016, Volume 22, pp. 605 - 613
...) an example of a Banach space of universal disposition with respect to finite dimensional polyhedral spaces with the Separable Complementation Property; iii... 
Separable complementation property | Separable injective | Banach spaces of universal disposition | MATHEMATICS | separable injective | EXTENSION | separable complementation property | C(K)-SPACES
Journal Article
Banach Journal of Mathematical Analysis, ISSN 1735-8787, 2014, Volume 8, Issue 2, pp. 67 - 78
For a compact K, a necessary condition for C(K) to have the Controlled Separable Complementation Property is that K be monolithic... 
Monolithic compacta | Controlled separable complementation property | Extensible space | MATHEMATICS | MATHEMATICS, APPLIED | extensible space | BANACH-SPACES | monolithic compacta
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2015, Volume 421, Issue 1, pp. 950 - 954
For a Banach space E, it is well-known that a necessary condition for E to have the controlled separable complementation property (CSCP, for short... 
Monolithic compacta | Controlled separable complementation property | Scattered compacta | MATHEMATICS | MATHEMATICS, APPLIED | Controlled separable | BANACH-SPACES | PROPERTY | complementation property
Journal Article
Topology and its Applications, ISSN 0166-8641, 2007, Volume 154, Issue 3, pp. 749 - 757
We construct a compact linearly ordered space K ω 1 of weight ℵ 1 , such that the space C ( K ω 1 ) is not isomorphic to a Banach space with a projectional... 
Separable complementation property | Projection | Banach space | Linearly ordered compact space | Plichko space | MATHEMATICS | MATHEMATICS, APPLIED | projection | separable complementation property | linearly ordered compact space
Journal Article
Mathematica Scandinavica, ISSN 0025-5521, 1/2003, Volume 92, Issue 2, pp. 301 - 308
We show that a subspace of a Banach space having the approximation property inherits this property if and only if it is approximately complemented in the space... 
Tensors | Algebra | Approximation | Mathematical theorems | Separable spaces | Mathematics | Complementation | Banach space | MATHEMATICS | COMPACT-OPERATORS | IDENTITIES | SPACES | UNITS
Journal Article
Proceedings of the London Mathematical Society, ISSN 0024-6115, 11/2002, Volume 85, Issue 3, pp. 742 - 768
We investigate in this paper the complementation of copies of $c_0(I)$ in some classes of Banach spaces... 
non‐separable Banach spaces | Sobczyk's Theorem | copies of c0(I)
Journal Article
Central European Journal of Mathematics, ISSN 1895-1074, 7/2014, Volume 12, Issue 7, pp. 1026 - 1039
We compare two methods of proving separable reduction theorems in functional analysis — the method of rich families and the method of elementary submodels. We... 
03C30 | Topological Groups, Lie Groups | Probability Theory and Stochastic Processes | Mathematics | Separable reduction | Geometry | 46B26 | Elementary submodel | Algebra | Mathematics, general | Projectional skeleton | Rich family | Number Theory | MATHEMATICS | SPACES | Mathematics - Functional Analysis
Journal Article
by Eve Oja
Transactions of the American Mathematical Society, ISSN 0002-9947, 11/2011, Volume 363, Issue 11, pp. 5827 - 5846
.... This provides, among others, a unified approach to the study of approximation properties. We present various applications to Grothendieck's classical approximation... 
Tensors | Embeddings | Approximation | Mathematical theorems | Separable spaces | Linear transformations | Mathematical inequalities | Banach space | Factorization | operator ideals | APPROXIMABILITY | ORDER-P | finite-rank operators | COMPACT-OPERATORS | Banach spaces | IDEALS | MATHEMATICS | approximation properties | P-NUCLEAR | BANACH-SPACES | DUAL SPACES | tensor norms | spaces of operators
Journal Article
The Journal of Comparative Germanic Linguistics, ISSN 1383-4924, 10/2016, Volume 19, Issue 3, pp. 179 - 220
Journal Article
by Eve Oja
Proceedings of the American Mathematical Society, ISSN 0002-9939, 09/1998, Volume 126, Issue 9, pp. 2747 - 2753
...) of bounded operators if and only if X has the metric compact approximation property (MCAP), and K(Y) is an M-ideal in L(Y) for all separable subspaces Y of X having the MCAP... 
Separable spaces | Mathematical inequalities | Approximation | Mathematical theorems | Banach space | MATHEMATICS | MATHEMATICS, APPLIED | BIDUALS | APPROXIMATION PROPERTY | BANACH-SPACES
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 7/1945, Volume 58, Issue 1, pp. 77 - 95
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 03/2005, Volume 357, Issue 3, pp. 1125 - 1159
The Banach space E has the weakly compact approximation property (W.A.P. for short) if there is a constant C... 
Approximation | Algebra | Linear transformations | Separable spaces | Coordinate systems | Scalars | Mathematical inequalities | Banach space | Unit vectors | MATHEMATICS | EXAMPLES
Journal Article
Journal Article
SIAM Journal on Applied Mathematics, ISSN 0036-1399, 12/1973, Volume 25, Issue 4, pp. 681 - 692
Let (Ω, B) be a measurable space, X, Y be separable Hilbert spaces. Let T be a random linear operator from Ω × X into Y. Let T†(ω) denote the generalized... 
Measurability | Stochastic processes | Linear transformations | Separable spaces | Hilbert spaces | Mathematical functions | Random variables | Probabilities | Operator theory
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.